Liftings and the property of Baire in locally ...

Description

Citation

Title Liftings and the property of Baire in locally compact groups
Author(s) Maxim R. Burke
Journal Proceedings of the American Mathematical Society
Date 1993
Volume 117
Issue 4
Start page 1075
End page 1082
Abstract For each locally compact group G with Haar measure mu , we obtain the following results. The first is a version for group quotients of a classical result of Kuratowski and Ulam on first category subsets of the plane. The second is a strengthening of a theorem of Kupka and Prikry; we obtain it by a much simpler technique, building on work of Talagrand and Losert.

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 166

Adding this citation to "My List" will allow you to export this citation in other styles.